I have been taking celebrex for the past 4 years for osteoarthis in the knees. I have been experiencing severe pain in my legs the past 8 months.I was wondering if that could be a side affect of celebrex.
I recently took celebrex for a week, for arthritis in my knee as well. It worked great. I stopped taking it 3 days ago, and I have had severe pain in my thighs ever since. Wondering if it could be a side effect of the celebrex, I took one last night before bed. This morning the pain is gone! Now I'm left with a dilemma...
- Celebrex Information for Consumers
- Celebrex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celebrex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Sep 2009 • 1 answer
Posted 12 Jan 2010 • 1 answer
I've been having SEVERE pains in my left leg. Its a constant ache that goes from the back of my leg?
Posted 6 Jul 2010 • 4 answers
Celebrex - I have severe stenosis in lumbar, is there a safer drug than celbrex that would help pain
Posted 15 May 2012 • 3 answers
Celebrex - What food is best to eat before taking celebrex & how long to wait before taking celebrex
Posted 31 Jul 2013 • 1 answer